Alert archive / Kansas / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 222, NWS Dodge City, KS
NWS Dodge City, KS issued this severe thunderstorm warning at Jul 14, 2016, 7:24 AM CDT for 4 counties in Kansas. It was in force for 36 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 14, 2016, 7:24 AM CDT (12:24 UTC)
- Expired
- Jul 14, 2016, 8:00 AM CDT
- In force
- 36 min
- Issued by
- NWS Dodge City, KS
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Clark County, KS, Ford County, KS, Gray County, KS, Meade County, KS
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 14, 7:32 AM CDT | TSTM WND DMG | 1 S Montezuma, KS | TWO POWER POLES WERE DOWN. |
| Jul 14, 7:32 AM CDT | HAIL 0.88 | Montezuma, KS | . |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 8 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Amarillo Airport, TX (KAMA), launched 12:00Z, 0.4 hours before the alert went out and 288 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 786 J/kg
- Mixed-layer CIN
- -524 J/kg
- Mixed-layer LCL
- 2644 m above ground
- 0-6 km bulk shear
- 16 kt
- 0-1 km storm-relative helicity
- 58 m²/s²
- 0-3 km storm-relative helicity
- 105 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted.
879
WUUS53 KDDC 141224
SVRDDC
KSC025-057-069-119-141300-
/O.NEW.KDDC.SV.W.0222.160714T1224Z-160714T1300Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE DODGE CITY KS
724 AM CDT THU JUL 14 2016
THE NATIONAL WEATHER SERVICE IN DODGE CITY HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHERN GRAY COUNTY IN SOUTHWESTERN KANSAS...
SOUTHWESTERN FORD COUNTY IN SOUTHWESTERN KANSAS...
NORTHWESTERN CLARK COUNTY IN SOUTHWESTERN KANSAS...
NORTHEASTERN MEADE COUNTY IN SOUTHWESTERN KANSAS...
* UNTIL 800 AM CDT
* AT 724 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED 3 MILES SOUTHWEST
OF THE HAGGARD ELEV...MOVING SOUTHEAST AT 30 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING...AND TREES.
* LOCATIONS IMPACTED INCLUDE...
MONTEZUMA...MINNEOLA...FOWLER...ENSIGN AND THE HAGGARD ELEV.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 3755 10061 3777 10039 3767 9984 3730 10010
TIME...MOT...LOC 1224Z 300DEG 34KT 3759 10036
HAIL...1.00IN
WIND...60MPH
$$
KRUSE2 follow-up statements
920
WWUS53 KDDC 141241
SVSDDC
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
741 AM CDT THU JUL 14 2016
KSC025-057-069-119-141300-
/O.CON.KDDC.SV.W.0222.000000T0000Z-160714T1300Z/
GRAY KS-FORD KS-CLARK KS-MEADE KS-
741 AM CDT THU JUL 14 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 800 AM CDT
FOR SOUTHEASTERN GRAY...SOUTHWESTERN FORD...NORTHWESTERN CLARK AND
NORTHEASTERN MEADE COUNTIES...
AT 741 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED 8 MILES SOUTHEAST
OF THE HAGGARD ELEV...MOVING SOUTHEAST AT 20 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING...AND TREES.
LOCATIONS IMPACTED INCLUDE...
MONTEZUMA...MINNEOLA...FOWLER...ENSIGN AND THE HAGGARD ELEV.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 3759 10051 3775 10030 3775 10027 3756 9992
3730 10010
TIME...MOT...LOC 1241Z 310DEG 18KT 3753 10026
HAIL...1.00IN
WIND...60MPH
$$
KRUSE066
WWUS53 KDDC 141256
SVSDDC
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
756 AM CDT THU JUL 14 2016
KSC025-057-069-119-141306-
/O.EXP.KDDC.SV.W.0222.000000T0000Z-160714T1300Z/
GRAY KS-FORD KS-CLARK KS-MEADE KS-
756 AM CDT THU JUL 14 2016
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN GRAY...
SOUTHWESTERN FORD...NORTHWESTERN CLARK AND NORTHEASTERN MEADE
COUNTIES WILL EXPIRE AT 800 AM CDT...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE...THE WARNING WILL BE ALLOWED TO EXPIRE. HOWEVER SMALL
HAIL...GUSTY WINDS AND HEAVY RAIN ARE STILL POSSIBLE WITH THIS
THUNDERSTORM.
LAT...LON 3759 10051 3775 10030 3775 10027 3756 9992
3730 10010
TIME...MOT...LOC 1253Z 300DEG 34KT 3753 10026
$$
KRUSEWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Dodge City, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 14, 3:11 AM CDT, 4 hours 13 minutes earlier.
Area forecast discussion, Jul 14, 3:11 AM CDT, 4 hours 13 minutes before
Area Forecast Discussion National Weather Service Dodge City KS 311 AM CDT THU JUL 14 2016 .SYNOPSIS... Issued at 247 AM CDT Thu Jul 14 2016 West-northwesterly mid to high level flow, a stalled out frontal boundary, moist low level upslope flow on the cool side of the front and plenty of instability is a prescription for periodic thunderstorm clusters in the summer. This pattern will continue through Friday before upper level ridging builds across the central plains. && .SHORT TERM...(Today and tonight) Issued at 247 AM CDT Thu Jul 14 2016 Thunderstorms will be ongoing across central and parts of southwest Kansas this morning as weak shortwave trough passes. There could be a rejuvenation of storms this afternoon if the lower levels recover from this morning's stabilizing cool thunderstorm outflow. If surface based thunderstorms develop with daytime heating, then these could be severe with very large hail and possibly even a tornado or two based on the strongly veering wind profile. However, there is tremendous uncertainty in this scenario and much more will be known by mid-morning as overnight thunderstorms die off. Highs today are problematic due to uncertainty with degree of cool thunderstorm outflow this morning. Highs should be mostly in the 80s, with some readings near 90 along the Oklahoma state line where the affects of morning convection will be less. .LONG TERM...(Friday through Wednesday) Issued at 247 AM CDT Thu Jul 14 2016 Another thunderstorm cluster is possible Friday evening as west- northwesterly mid level flow persists. These could be severe as well but the details of this event will be strongly modulated by what happens with the lower level airmass leading up to Friday. A warming trend can be expected with highs climbing well into the 90s for the weekend with very small chances for thunderstorms Saturday. Next week looks mainly dry with temperatures from 95 to 100 degrees just about every day. Some readings over 100 degrees are possible later next week after the ground dries out well from previous rains and humidity levels gradually go down. However, given the relative wetness we have seen this spring and early summer, reaching well over 100 degrees may continue to be hard to obtain in places like Dodge City and Garden City unless we can achieve over a solid week without rainfall. && .AVIATION...(For the 06Z TAFS through 06Z Thursday night) Issued at 1258 AM CDT Thu Jul 14 2016 Low level moist easterly upslope flow will continue through the period. There is a chance of thunderstorms at the TAF sites after 08z. VFR conditions can be expected outside of thunderstorms. && .PRELIMINARY POINT TEMPS/POPS... DDC 89 65 86 66 / 40 40 40 50 GCK 88 64 86 66 / 30 20 40 50 EHA 93 64 88 65 / 30 20 20 20 LBL 91 65 88 66 / 40 30 30 30 HYS 85 65 86 66 / 80 30 40 40 P28 89 69 88 68 / 60 60 50 50 && .DDC Watches/Warnings/Advisories... NONE. && SYNOPSIS...Finch SHORT TERM...Finch LONG TERM...Finch AVIATION...Finch
Hazardous weather outlook, Jul 14, 4:14 AM CDT, 3 hours 10 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE DODGE CITY KS 414 AM CDT THU JUL 14 2016 KSZ030-031-043>046-061>066-074>081-084>090-150915- TREGO-ELLIS-SCOTT-LANE-NESS-RUSH-HAMILTON-KEARNY-FINNEY-HODGEMAN- PAWNEE-STAFFORD-STANTON-GRANT-HASKELL-GRAY-FORD-EDWARDS-KIOWA- PRATT-MORTON-STEVENS-SEWARD-MEADE-CLARK-COMANCHE-BARBER- 414 AM CDT THU JUL 14 2016 /314 AM MDT THU JUL 14 2016/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL KANSAS...SOUTH CENTRAL KANSAS...SOUTHWEST KANSAS AND WEST CENTRAL KANSAS. .DAY ONE...TODAY AND TONIGHT THUNDERSTORMS ARE POSSIBLE THIS MORNING AND THESE STORMS COULD BE MARGINALLY SEVERE WITH HAIL AS LARGE AS QUARTERS AND WIND GUSTS AS HIGH AS 60 MPH. THUNDERSTORMS MAY REDEVELOP THIS AFTERNOON WITH DAYTIME HEATING. THESE STORMS COULD CONTAIN HAIL FROM QUARTER TO GOLFBALL SIZE AND DAMAGING WIND GUSTS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY THERE IS A CHANCE OF THUNDERSTORMS FRIDAY AFTERNOON AND FRIDAY NIGHT. THESE COULD BE SEVERE WITH VERY LARGE HAIL AND DAMAGING WINDS. .SPOTTER INFORMATION STATEMENT... A FEW STORM SPOTTERS MAY BE NEEDED THIS AFTERNOON AND EVENING. JF
In the hours before
Special weather statement, Jul 14, 5:32 AM CDT, 1 hour 52 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
532 AM CDT THU JUL 14 2016
KSZ065-066-079-141130-
EDWARDS KS-PAWNEE KS-STAFFORD KS-
532 AM CDT THU JUL 14 2016
...SIGNIFICANT WEATHER ADVISORY FOR STAFFORD...SOUTHEASTERN RUSH...
EASTERN PAWNEE AND EAST CENTRAL EDWARDS COUNTIES UNTIL 630 AM CDT...
AT 531 AM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 3
MILES SOUTHEAST OF PAWNEE ROCK...OR 4 MILES NORTHWEST OF RADIUM...
MOVING NORTHEAST AT 25 MPH. OTHER STRONG THUNDERSTORMS DEVELOPING
NEAR SAINT JOHN.
NICKEL SIZE HAIL AND WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
LARNED...ST. JOHN...STAFFORD...MACKSVILLE...HUDSON...BELPRE...
SEWARD...RADIUM...ZENITH...ZOOK AND DILLWYN.
LAT...LON 3784 9917 3829 9919 3835 9903 3826 9903
3826 9847 3787 9847
TIME...MOT...LOC 1031Z 243DEG 21KT 3824 9893
KRUSESpecial weather statement, Jul 14, 5:58 AM CDT, 1 hour 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
558 AM CDT THU JUL 14 2016
KSZ076>078-086>088-141200-
FORD KS-SEWARD KS-GRAY KS-MEADE KS-CLARK KS-HASKELL KS-
558 AM CDT THU JUL 14 2016
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN GRAY...SOUTHWESTERN
FORD...EASTERN SEWARD...SOUTHWESTERN CLARK...MEADE AND SOUTHEASTERN
HASKELL COUNTIES UNTIL 700 AM CDT...
AT 558 AM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 4
MILES NORTH OF PLAINS...OR 9 MILES NORTHEAST OF KISMET...MOVING
NORTHEAST AT 30 MPH.
NICKEL SIZE HAIL AND WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
MEADE...SUBLETTE...MONTEZUMA...FOWLER...KISMET...COPELAND...
ENGLEWOOD...TICE...MEADE STATE PARK...MISSLER...
THE HAGGARD ELEV AND PLAINS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 3704 10072 3763 10092 3762 10020 3700 9989
3700 10007
TIME...MOT...LOC 1058Z 220DEG 31KT 3732 10061
KRUSESpecial weather statement, Jul 14, 6:01 AM CDT, 1 hour 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
601 AM CDT THU JUL 14 2016
KSZ043-044-061>063-141215-
FINNEY KS-SCOTT KS-KEARNY KS-HAMILTON KS-LANE KS-
601 AM CDT THU JUL 14 2016
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN HAMILTON...FINNEY...
NORTHWESTERN GRAY...NORTHERN KEARNY...SCOTT AND SOUTHWESTERN LANE
COUNTIES UNTIL 715 AM CDT/615 AM MDT/...
AT 601 AM CDT/501 AM MDT/...DOPPLER RADAR WAS TRACKING A STRONG
THUNDERSTORM 15 MILES NORTHWEST OF DEERFIELD...MOVING NORTHEAST AT 35
MPH.
NICKEL SIZE HAIL AND WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
GARDEN CITY...SCOTT CITY...HOLCOMB...DEERFIELD...MODOC...FRIEND AND
SHALLOW WATER.
LAT...LON 3821 10188 3826 10180 3826 10113 3866 10113
3824 10028 3800 10063 3800 10066 3798 10066
3781 10091 3806 10132
TIME...MOT...LOC 1101Z 220DEG 31KT 3817 10127
KRUSESpecial weather statement, Jul 14, 6:06 AM CDT, 1 hour 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
606 AM CDT THU JUL 14 2016
KSZ063-064-077>080-088-089-141200-
FORD KS-FINNEY KS-GRAY KS-EDWARDS KS-KIOWA KS-CLARK KS-COMANCHE KS-
HODGEMAN KS-
606 AM CDT THU JUL 14 2016
...SIGNIFICANT WEATHER ADVISORY FOR EASTERN FINNEY...NORTHEASTERN
GRAY...WESTERN COMANCHE...FORD...SOUTHWESTERN PRATT...SOUTHWESTERN
EDWARDS...NORTHEASTERN CLARK...SOUTHWESTERN HODGEMAN AND KIOWA
COUNTIES UNTIL 700 AM CDT...
AT 604 AM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 7
MILES NORTHWEST OF BLOOM...MOVING NORTHEAST AT 30 MPH. OTHER STRONG
THUNDERSTORMS WERE RAPIDLY DEVELOPING NEAR COLDWATER AND ALSO
CIMARRON.
NICKEL SIZE HAIL AND WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH
THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
DODGE CITY...CIMARRON...COLDWATER...BUCKLIN...GREENSBURG...
SPEARVILLE...HAVILAND...PROTECTION...MULLINVILLE...FORD...ENSIGN...
BLOOM...WILMORE...CLARK STATE LAKE...WRIGHT...LAKE COLDWATER...
HOWELL...FT. DODGE...BELLEFONT AND KINGSDOWN.
LAT...LON 3778 10047 3821 10022 3758 9901 3754 9901
3708 9938
TIME...MOT...LOC 1104Z 234DEG 34KT 3758 9995
KRUSESpecial weather statement, Jul 14, 6:53 AM CDT, 31 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE DODGE CITY KS 653 AM CDT THU JUL 14 2016 KSZ063-064-076>078-141300- FORD KS-FINNEY KS-GRAY KS-HODGEMAN KS-HASKELL KS- 653 AM CDT THU JUL 14 2016 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN FINNEY...GRAY... NORTHWESTERN FORD...NORTHEASTERN HASKELL AND SOUTHWESTERN HODGEMAN COUNTIES UNTIL 800 AM CDT... AT 653 AM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR CHARLESTON...MOVING NORTHEAST AT 20 MPH. NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... CIMARRON...PIERCEVILLE...INGALLS...ENSIGN...CHARLESTON... KALVESTA AND THE HAGGARD ELEV. PRECAUTIONARY/PREPAREDNESS ACTIONS... TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE. && LAT...LON 3761 10075 3798 10077 3819 10020 3762 10021 TIME...MOT...LOC 1153Z 234DEG 19KT 3783 10055 KRUSE
Special weather statement, Jul 14, 7:00 AM CDT, 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
700 AM CDT THU JUL 14 2016
KSZ080-081-089-090-141300-
KIOWA KS-BARBER KS-PRATT KS-COMANCHE KS-
700 AM CDT THU JUL 14 2016
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN COMANCHE...SOUTHERN
PRATT...BARBER AND SOUTHEASTERN KIOWA COUNTIES UNTIL 800 AM CDT...
AT 700 AM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 6
MILES SOUTHWEST OF SUN CITY...MOVING EAST AT 25 MPH.
NICKEL SIZE HAIL AND WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
PRATT...MEDICINE LODGE...KIOWA...HARDTNER...SHARON...SAWYER...
HAZELTON...ISABEL...COATS...LAKE CITY...SUN CITY...WILMORE...AETNA...
BELVIDERE...CAIRO AND CROFT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 3700 9898 3738 9930 3778 9847 3739 9846
3738 9837 3713 9835 3700 9835
TIME...MOT...LOC 1200Z 260DEG 22KT 3731 9898
KRUSEThe office that day
Everything else NWS Dodge City, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 14, 5:06 AM CDT | Special Weather Statement | DDC | Finney, Gray | 54 min |
| Jul 14, 5:12 AM CDT | Special Weather Statement | DDC | Hamilton | 33 min |
| Jul 14, 5:18 AM CDT | Severe Thunderstorm Warning | DDC | Finney, Gray | 29 min |
| Jul 14, 5:32 AM CDT | Special Weather Statement | DDC | Stafford | 58 min |
| Jul 14, 5:58 AM CDT | Special Weather Statement | DDC | Haskell, Meade | 62 min |
| Jul 14, 6:01 AM CDT | Special Weather Statement | DDC | Finney, Scott | 74 min |
| Jul 14, 6:06 AM CDT | Special Weather Statement | DDC | Ford, Kiowa | 54 min |
| Jul 14, 6:23 AM CDT | Severe Thunderstorm Warning | DDC | Comanche | 37 min |
| Jul 14, 6:53 AM CDT | Special Weather Statement | DDC | Gray | 67 min |
| Jul 14, 7:00 AM CDT | Special Weather Statement | DDC | Barber, Pratt | 60 min |
| Jul 14, 8:13 AM CDT | Special Weather Statement | DDC | Barber | 47 min |
| Jul 14, 8:26 AM CDT | Special Weather Statement | DDC | Ford, Gray | 64 min |
| Jul 14, 8:40 AM CDT | Special Weather Statement | DDC | Pratt | 20 min |
Nearby
Severe Thunderstorm Warnings in Kansas, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.